# SDR 97ZZZX1184

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6943A
- Make and model: Piper PA-23-250
- Aircraft serial: 277954117
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

BOTH ELECTRICAL SYSTEMS FAILED IN-FLIGHT.  RIGHT ALTERNATOR FAILED IN-FLIGHT.  LEFT ALTERNATOR INOP LIGHT WAS NOT ILLUMINATED DUE TO A BROKEN WIRE ON THE LIGHT CONCEALING A FAILED LEFT ALTERNATOR.  SUBMITTER RECOMMENDATION:  ADD INSPECTION OF ALTERNATOR INOP INDICATORS TO NORMAL INSPECTION PROGRAM.
